# SDR 04FDEA02869

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KD4L030
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING NOT ILLUMINATED WHEN SWITCHED (ON).  CABIN EMERGENCY LIGHTING TROUBLESHOOTING CARRIED OUT IAW FIM 33-51-00.   FOUND RELAY R2-5700 AT FAULT.  REMOVED AND REPLACED RELAY R2-5700 IAW STANDARD   WIRING PRACTICES.  OPERATIONAL CHECK CARRIED OUT IAW AMM 33-52-01.
